The best nonnegative estimator of covariance matrix in growth curve model (Chinese)

Yang, Wenli, Jiang, Wenjiang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1992. 15 :83-98

Locate this article in:

Bibtex

@article{CIS-103384,
  Author = {Yang, Wenli and Jiang, Wenjiang},
  Title = {The best nonnegative estimator of covariance matrix in growth curve model (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {15},
  Year = {1992},
  Pages = {83--98},
  Keywords = {}
}

Similar articles